# SDR AALA201905279008

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 84,492 hours, 12,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 3A EMERGENCY LIGHT INOPERABLE. MAINTENANCE REINSTALLED WIRING PIN CONNECTOR AT SEAT 3A CONNECTOR 5450VC7 PER AWM 33-51-21.
